# SDR AALA202512267510

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 77,255 hours, 30,247 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 110417
- Condition: Faulted
- Location: Zone 100
- Part time: 77,254 hours, 30,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT GROUNDED:  DURING CRUISE AFT F/A CALLED & SAID THEY SMELLED A STRONG ODOR OF SULPHURIC LIKE ODOR.  FWD F/A CALLED & SAID SAME THING.  CABIN JUMPSEATER REACHED UP & SHUT OFF LAV, ATTN, READ POWER BUTTONS ON CIDS PANEL. ODOR DISAPPEARED & NO FURTHER ISSUES. STONGEST ODOR AROUND 2L & 2R ACCORDING TO JUMPSEAT F/A.  MX ACCOMP WORK CARD 26L0002001 & DURING CFDS INTERROGATION & AMM 21-21-00 OPS TEST FOUND NR 2 RECIR FAN WAS TRIPPED & TRIPPED ITS CIRCUIT BREAKER & EMITTED A SULFUR-LIKE ODOR. THE FAN SITS IMMEDIATELY UNDER AREA OF CABIN F/AS REPORTED INITIAL AREA OF ODOR & STRONGEST AREA OF ODOR DURING EVENT. CFDS REPORTING INDICATED A CLASS 3 EVENT OCCURRED IN CORRESPONDENCE OF REPORTED EVENT. NO OTHER WORK CARD FINDINGS NOTED & NO APU FLUID INGESTION FOUND. MX REPLACED NR 2 CABIN RECIRC FAN & ACCOMP A SATIS OP CHECK IAW AMM 21-21-51.
